Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

The mathematics of W. A. Strauss and his contributions to analysis


Author: Manoussos Grillakis
Journal: Quart. Appl. Math. 68 (2010), 5-16
MSC (2000): Primary 35L05, 35L10, 35L60, 43A15, 43A85, 35Q55
Published electronically: October 20, 2009
MathSciNet review: 2598877
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Bourgain, Global solutions of nonlinear Schrödinger equations, American Mathematical Society Colloquium Publications, vol. 46, American Mathematical Society, Providence, RI, 1999. MR 1691575 (2000h:35147)
  • 2. Thierry Cazenave, Semilinear Schrödinger equations, Courant Lecture Notes in Mathematics, vol. 10, New York University Courant Institute of Mathematical Sciences, New York, 2003. MR 2002047 (2004j:35266)
  • 3. Walter A. Strauss, Nonlinear wave equations, CBMS Regional Conference Series in Mathematics, vol. 73, Published for the Conference Board of the Mathematical Sciences, Washington, DC, 1989. MR 1032250 (91g:35002)
  • 4. Terence Tao, Nonlinear dispersive equations, CBMS Regional Conference Series in Mathematics, vol. 106, Published for the Conference Board of the Mathematical Sciences, Washington, DC, 2006. Local and global analysis. MR 2233925 (2008i:35211)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 35L05, 35L10, 35L60, 43A15, 43A85, 35Q55

Retrieve articles in all journals with MSC (2000): 35L05, 35L10, 35L60, 43A15, 43A85, 35Q55


Additional Information

Manoussos Grillakis
Affiliation: Department of Mathematics, University of Maryland, College Park, Maryland
Email: mng@math.umd.edu

DOI: http://dx.doi.org/10.1090/S0033-569X-09-01176-6
PII: S 0033-569X(09)01176-6
Received by editor(s): December 31, 2008
Published electronically: October 20, 2009
Article copyright: © Copyright 2009 Brown University



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2015 Brown University
Comments: qam-query@ams.org
AMS Website